# SDR SWAA2022031002630

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal Ring
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 727 BULKHEAD LOWER SEAL RING FOR APU BLEED AIR TUBE HAS CORROSION ON EDGES LBL1-RBL2 / REMOVED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO DAMAGE ALLOWED IN THAT LOCATION IAW B737-700 SRM 53-40-08-1A-3 FIG 102. REMOVED LOCATED; DRILLED AND INSTALLED SEAL RING IAW BOEING DWG # 144A2600 REV C. APPLIED CAP SEAL FASTENERS COMMON TO THE SEAL RING IAW B737-700 AMM 51-31-00-390-801. APPLIED CIC IAW B737-700 AMM 51-21-91-620-802 P/N 144A2621-1
